Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2001, Issue 533

Issues

1-2-3 theorem for curves on algebraic surfaces

K. Konno
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2001.030

About the article

Published Online: 2006-01-23

Published in Print: 2001-04-04


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001, Issue 533, Pages 171–205, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2001.030.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tomokuni Takahashi
Geometriae Dedicata, 2012, Volume 158, Number 1, Page 191

Comments (0)

Please log in or register to comment.
Log in